# SDR SWAA2022030368940

- Difficulty date: February 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL STA 312-328; LBL 44; WL 208. / [01] UPDATED MEASUREMENTS.;[02] REMOVED INTERCOSTAL ON STA 312-328; LBL 44; WL 44; WL 208 IAW SRM 51-40-02-0G-0 ITEM 7.D AND RECEIVE PO/LOT 233222/033530. OK TO INSTALL;[03] REMOVED INTERCOSTAL ON STA 312-328; LBL 44; WL 208 IAW SRM 51-40-02-0G-0 TEM 7.D RECEIVE PO/LOT 234228/033194 LOCATED HOLES; DRILLED; AND DEBURRED IAW SRM 51-40-05. OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION ITEMS 1-3 OK TO INSTALL;[05] INSTALLED INTERCOSTAL ON STA 312-328; LBL 44; WL 208 IAW SRM 51-40-02-0G-0 ITEM 7.D AND DWG 141A5400;[06] VERIFIED CORRECTIVE ACTION ITEM 5.  * * FLOOR PANEL FASTENER HOLES REQUIRE LOCATING AND DRILLING .;[07] LOCATED AND DRILLED FASTENER FLOOR PANEL HOLE IAW SRM 51-40-05-0G-0 AND BOEING DWG 141A5400;[08] VERIFIED CORRECTIVE ACTION 7.
